There have been a few case reports that clozapine, an atypical antipsychotic, caused acute renal failure of interstitial type. Here we report a case of a 38-year-old Korean male patient with treatment-resistant bipolar I disorder who developed acute renal failure after the initiation of treatment with clozapine. We describe the clinical and laboratory findings of the case and discuss the measures for early detection of this life threating condition. Within our knowledge, this is the first report of clozapine-induced acute renal failure in South Korea.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
Total Visit :3,283,090
Total Download :1,363,374
Today View :640
Ajou University Medical Information & Media Center 164 Worldcup-ro Yeongtong-gu Suwon 16499 Korea / TEL : 031-219-5312 / FAX : 031-219-5314 Copyright (c) Ajou University Medical Information & Media Center All Rights Reserved. AJOU Open Repository는 국립중앙도서관 OAK 보급사업으로 구축되었습니다.